# SDR ASAA2014052807968

- Difficulty date: May 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 29,230 hours, 8,923 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DATALINK FULL.  ACFT GROUNDED.  PERFORMED FIM 34-61-810-839 FOUND TO BE AN INTERMITTENT FAULT.  OK FOR CONTINUED SERVICE.
